# SDR CALA2025120311731

- Difficulty date: December 1, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 80,115 hours, 29,985 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A29531
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE ONE ANGLE CRACKED.  APPROX. AT WS 270 APPROX. 8 INCHES INBD OF THE FITTING.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-02-0G-0,  DWG 115A2930 REV-, AND AMM 20-50-11-910-801.
